# SDR DALA2022011400291

- Difficulty date: January 10, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 53,727 hours, 27,761 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3136 - RIGHT ENGINE SLOW TO EXCELLERATE TO T.O. POWER RTO. CORRECTIVE ACTION: MCC CONTACTED.SYSTEM RETURNED TO NORMAL. NO FURTHER FAULT INDICATION.OK TO CONTINUE IN SVC PER TOPP 40-40-05(7280996)
